Pacific Journal of Mathematics

Harmonic analysis on groupoids.

Joel J. Westman

Article information

Source
Pacific J. Math., Volume 27, Number 3 (1968), 621-632.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983785

Mathematical Reviews number (MathSciNet)
MR0244443

Zentralblatt MATH identifier
0167.44003

Subjects
Primary: 22.65
Secondary: 46.00

Citation

Westman, Joel J. Harmonic analysis on groupoids. Pacific J. Math. 27 (1968), no. 3, 621--632. https://projecteuclid.org/euclid.pjm/1102983785


Export citation

References

  • [1] C.Chevalley, Theory of Lie Groups, Princeton University Press, 1946.
  • [2] J. Dixmier, Algebres quasi-unitaires,Comment. Math. Helv. 26 (1952), 275-321.
  • [3] C.Ehresmann, "Categories topologiques et categories differentiables," Colloque de Geometrie Differentielle Globale, Bruxelles, 1958.
  • [4] J. Glimm, Families of induced representations, Pacific J. Math. 12(1962), 885-911.
  • [5] S. Helgason, DifferentialGeometry andSymmetricSpaces, Academic Press, 1962.
  • [6] L. Loomis, Abstract Harmonic Analysis,VanNostrand, 1953.
  • [7] N.Steenrod, TheTopology of Fiber Bundles, Princeton University Press, 1951.
  • [8] J.Westman, Locally trivial Cr groupoids and their representations, Pacific J. Math. 20 (1967).